I've been on Minocycline now for almost a year and have taken myself off of it a motnh ago due to discoloration of my gums and a grayish color of my overall skin color. I'm doing fine without it now (no major breakouts) but have noticed that my face has lost a lot of weight. Strange thing is, I have not lost weight in my body, only in my face. The meat around my eyes and cheeks have just disappeared and I look very sick. Is this a side affect of prolonged use of Minocycline? I've only noticed this change a few months into taking this medication. Can you please help me? I just want my face to go back to its original form. Is there anything I can do for this?
The loss of weight around the face may not be a symptom of Minocycline adverse events.
You should go back to your doctor and get advise on this matter and the avoidance of the drug. It unlikely that this may be the cause of the change in face contour.
However, the doctor and you should also try and investigate the reason for this loss of face contour.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.